# SDR DALA2017090606682

- Difficulty date: September 6, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 28,624 hours, 11,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS, DOOR 1L DIFFICULT TO OPEN. MAINTENANCE REPLACED FORWARD ENTRY DOOR GUIDE ARM PER AMM 52-11. DOOR OPS CHECKS GOOD.
